How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1806
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

I have been on mirtazapine for 10 years and reduced from 45

Customer Question

Hi doctor, I have been on mirtazapine for 10 years and reduced from 45 mg to 15 mg last month, albeit quite quickly. Sorry, haven't finished!
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I have been off mirtazapine for 4 weeks - this is is my 5th week - and am still suffering from bad withdrawal symptoms of feeling constantly sick, light-headedness, generally feeling unwell, insomnia and acute anxiety. Will these symptoms go soon? Many thanks.
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: I don't take any other medication.
Submitted: 13 days ago.
Category: Medical
Expert:  Dr Hayat replied 13 days ago.
Hi. Dr Hayat here. Welcome to JA
Expert:  Dr Hayat replied 13 days ago.

Were you having symptoms while on 15 ?

Customer: replied 13 days ago.
Thank you, ***** *****
Customer: replied 13 days ago.
No.
Expert:  Dr Hayat replied 13 days ago.

I would suggest to restart at 15...use it for a month at 15mg and then reduce each month by 5mg..

Customer: replied 13 days ago.
I'm uncertain whether I may need to go back on a lower dose and taper off more slowly.
Expert:  Dr Hayat replied 13 days ago.
I've just replied to that in the above message
Customer: replied 13 days ago.
Sorry, just seen your message. Will do. Thanks very much.
Expert:  Dr Hayat replied 13 days ago.

Any thing else I can help with?

Customer: replied 13 days ago.
No thanks. Thanks for your help.
Expert:  Dr Hayat replied 13 days ago.

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up. I will be happy to help and guide. Have a nice day.

Customer: replied 13 days ago.
You too. Many thanks.
Expert:  Dr Hayat replied 13 days ago.

Thank you